Open Access
Translator Disclaimer
March 2013 Conformally invariant systems of differential operators associated to maximal parabolics of quasi-Heisenberg type
Toshihisa Kubo
Proc. Japan Acad. Ser. A Math. Sci. 89(3): 41-46 (March 2013). DOI: 10.3792/pjaa.89.41

Abstract

Let $G_{0}$ be a simple Lie group and $Q_{0}$ a maximal parabolic subgroup of quasi-Heisenberg type. In this paper we construct conformally invariant systems of differential operators associated to a homogeneous line bundle $\mathcal{L}_{s} \to G_{0}/Q_{0}$. The systems that we construct yield explicit homomorphisms between appropriate generalized Verma modules. We also determine whether or not these homomorphisms are standard.

Citation

Download Citation

Toshihisa Kubo. "Conformally invariant systems of differential operators associated to maximal parabolics of quasi-Heisenberg type." Proc. Japan Acad. Ser. A Math. Sci. 89 (3) 41 - 46, March 2013. https://doi.org/10.3792/pjaa.89.41

Information

Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1277.22013
MathSciNet: MR3032084
Digital Object Identifier: 10.3792/pjaa.89.41

Subjects:
Primary: 22E46
Secondary: 17B10 , 22E47

Keywords: Generalized verma module , Intertwining differential operator , real flag manifold

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.89 • No. 3 • March 2013
Back to Top